# SDR QXEA2012101501266

- Difficulty date: October 15, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 27,873 hours, 29,145 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 85310112009
- Part serial: 13168030570
- Condition: Damaged
- Location: Mlg
- Part time: 27,873 hours, 29,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL FUNCTION NOSE GEAR HYD DOORS CYCLED OPEN THEN CLOSED CAUSING DAMAGE TO NOSE DOORS.  LT FWD NLG DOOR R & R.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
